I was take oxycontin OC 60 mg for more than a year and since a 1 month ago I start using the new oxycontin OP 60 mg and start feel nervous, my stomach blow, sweating and cold and the pain come back in 4 to 5 hrs the old one the effect stay more than 7 hrs and I start feel like drug withdraw symptoms. If somebody explain to me more information?
I take 80mgs oxycontin three times a day for over two years. I should say I did. The new oxycontin does not have any quick release that might explain the side effects. In the past you would get approx 30% of the pill in the first hour or two not anymore. I called purdue to first complain and second to ask what is going on with this stuff. If you have something for break through pain that will help. It is like withdrawl and I have been weaning myself of it I cannot take the severe consitpation, nausea, headache and just feeling sick, I am unable to think and I was told to give it time you will get used to it but I am not getting used to just this slow release. My biggest complaint is nobody told us that we would no longer get that quick release. I am planning to wean off it and ask my doctor for Avinza.
Hope this helps
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 6 answers
Posted 22 Nov 2010 • 2 answers
Posted 18 Apr 2011 • 4 answers
Posted 23 Feb 2012 • 4 answers
Posted 23 Jun 2012 • 3 answers